# SDR AWXA200600202

- Difficulty date: February 4, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 23,688 hours, 9,060 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Annunciator
- Part number: E0415A0LP030
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PHX - LANDING GEAR - FLT 283 - CREW REPORTED THAT THE LEFT LANDING GEAR "UNLK" INDICATION ILLUMINATED, IN-FLIGHT WITH LANDING GEAR UP, FOR APPROX 5 SECONDS.  THEN THE INDICATION EXTINGUISHED.  REPORTED THAT ALL OTHER LANDING GEAR AND HYDRAULIC INDICATIONS, ON FORWARD PANEL AND ON ECAM, WERE NORMAL.  MAINTENANCE REPORTED THAT THE AIRCRAFT IS NOT PICKING UP ANY FAULTS.  CHECKED WIRING FROM LGCIU1 AND LIGHT BOARD, 9LP.  ALSO CHECKED WIRING BETWEEN 9LP TO THE INDICATOR.  OPERATIONAL CHECKS WERE GOOD.  REMOVED AND REPLACED THE LT INDICATOR, 10GB, IAW AIRBUS ASM 32-61-00 SCH 01.  OPERATIONAL TESTS WERE GOOD.
